# SDR IPXA2025050105177

- Difficulty date: April 29, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 28,830 hours, 4,227 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Boeing
- Component part number: 183U330112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL OF RH INBD ELEVATOR, FOUND THAT THE RH OTBD ELEVATOR HAS MULTIPLE CRACKS, SMOKING RIVETS, AND MISSING RIVETS.  REF; GMM 04-02 ATA 27. VERIFIED AL REQUIREMENTS FOR THE PROPER INSTALLATION OF THE RIGHT OUTBOARD ELEVATOR. MAINTENANCE PART NUMBER REQUIREMENTS HAVE BEEN ADDRESSED. NO DEFECT WAS NOTED AND FOUND TO BE SERVICEABLE.
